# SDR DALA2015060503605

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 42,403 hours, 21,242 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT AT 1AB, OVERHEAD BIN, INOPERATIVE AND MISSING LENS.  MAINTENANCE FOUND QUICK DISCONECT OVER BIN NOT CONNECTED. RECONNECTED OPS CHECK NORMAL.
